# SDR 9521825521

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 162N000135
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO DTW DURING GEAR EXTENSION, NOSE GEAR DOOR INDICATION REMAINED ILLUMINATED AND NOSE GEAR INDICATED RETRACTED.  DURING LANDING GEAR RECYCLE, GEAR SAFE INDICATION TOOK THREE MINUTES TO ILLUMINATE AND NOSE GEAR MADE A LOUD NOISE UPON EXTENSION.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATOR.  LEAK AND OPERATIONAL CHECK WAS NORMAL.
